Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Charleston, SC

April 6, 20075 counties in South Carolina; 8 counties in Georgia

NWS Charleston, SC issued this red flag warning at Apr 6, 2007, 2:33 PM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Apr 7, 2007, 10:00 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 2:33 PM EDT (18:33 UTC)
In effect from
Apr 7, 2007, 10:00 AM EDT
Expired
Apr 7, 2007, 9:00 PM EDT
In force
11 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KCHS 061833
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
233 PM EDT FRI APR 6 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-071100-
/O.UPG.KCHS.FW.A.0003.070407T1500Z-070408T0000Z/
/O.NEW.KCHS.FW.W.0005.070407T1400Z-070408T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
233 PM EDT FRI APR 6 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM EDT SATURDAY FOR
LOW HUMIDITIES AND STRONG WINDS ACROSS SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM EDT SATURDAY. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO 10 TO 15 PERCENT
RANGE SATURDAY AFTERNOON. THESE VALUES COMBINED WITH VERY LOW FUEL
MOISTURE AND GUSTY WEST WINDS OF 20 MPH WITH GUSTS TO 30 MPH WILL
RESULT IN AN EXTREME FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA FOR SATURDAY. CONDITIONS WILL
IMPROVE AFTER SUNSET SATURDAY EVENING AS WINDS SUBSIDE AND
HUMIDITIES BEGIN A SLOW RECOVERY.

CRITICAL HUMIDITIES AROUND 15 PERCENT ARE LIKELY SUNDAY AFTERNOON...
BUT WINDS SHOULD REMAIN BELOW 20 MPH...THUS A FIRE WEATHER WATCH
IS NOT ANTICIPATED AT THIS TIME.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
5 follow-up statements
000 
WWUS82 KCHS 070313
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1113 PM EDT FRI APR 6 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-071100-
/O.CON.KCHS.FW.W.0005.070407T1400Z-070408T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1113 PM EDT FRI APR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM EDT
SATURDAY FOR LOW HUMIDITIES AND STRONG WINDS ACROSS SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM EDT
SATURDAY. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO 10 TO
15 PERCENT RANGE SATURDAY AFTERNOON. THESE VALUES COMBINED WITH
VERY LOW FUEL MOISTURE AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH
WILL RESULT IN AN EXTREME FIRE DANGER ACROSS ALL OF SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA DURING SATURDAY. 

CONDITIONS WILL IMPROVE AFTER SUNSET SATURDAY EVENING AS WINDS
SUBSIDE AND HUMIDITIES BEGIN A SLOW RECOVERY.

CRITICAL HUMIDITIES AROUND 15 PERCENT ARE LIKELY SUNDAY
AFTERNOON...BUT WINDS WILL REMAIN BELOW 20 MPH...THUS A FIRE
WEATHER WATCH IS NOT ANTICIPATED AT THIS TIME.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

33
000 
WWUS82 KCHS 070828
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
428 AM EDT SAT APR 7 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080100-
/O.CON.KCHS.FW.W.0005.070407T1400Z-070408T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
428 AM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS ACROSS 
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA...

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO 10 TO 15
PERCENT RANGE THIS AFTERNOON. THESE VALUES COMBINED WITH VERY LOW
FUEL MOISTURE AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL
RESULT IN AN EXTREME FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING.

CONDITIONS WILL IMPROVE AFTER SUNSET AS WINDS SUBSIDE AND
HUMIDITIES BEGIN A SLOW RECOVERY.

CRITICAL HUMIDITIES OF 15 TO 20 PERCENT ARE LIKELY SUNDAY
AFTERNOON...BUT WINDS WILL REMAIN BELOW 20 MPH. THUS A RED FLAG
WARNING IS NOT ANTICIPATED AT THIS TIME.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS82 KCHS 071428
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 AM EDT SAT APR 7 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-072130-
/O.CON.KCHS.FW.W.0005.000000T0000Z-070408T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1028 AM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING FOR LOW HUMIDITIES AND STRONG WINDS ACROSS SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING.
 
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO 10 TO 15
PERCENT RANGE THIS AFTERNOON. THESE VALUES COMBINED WITH VERY LOW
FUEL MOISTURE AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL
RESULT IN AN EXTREME FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING.

CONDITIONS WILL IMPROVE AFTER SUNSET AS WINDS SUBSIDE AND
HUMIDITIES BEGIN A SLOW RECOVERY.

CRITICAL HUMIDITIES OF 15 TO 20 PERCENT ARE LIKELY SUNDAY
AFTERNOON...BUT WINDS WILL REMAIN BELOW 20 MPH. THUS A RED FLAG
WARNING IS NOT ANTICIPATED AT THIS TIME.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS82 KCHS 072008
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT SAT APR 7 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080100-
/O.CON.KCHS.FW.W.0005.000000T0000Z-070408T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
408 PM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING FOR LOW HUMIDITIES AND STRONG WINDS ACROSS SOUTHERN 
SOUTH CAROLINA AND SOUTHEAST GEORGIA...

RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN IN THE 12 TO 18
PERCENT RANGE THROUGH THE REMAINDER OF THE AFTERNOON HOURS. THESE
VALUES COMBINED WITH VERY LOW FUEL MOISTURE AND NORTHWEST WINDS OF
15 TO 25 MPH ALONG WITH SOME HIGHER GUSTS...WILL RESULT IN
EXTREME FIRE DANGER ACROSS ALL OF SOUTHERN SOUTH CAROLINA AND
SOUTHEAST GEORGIA THROUGH THIS EVENING.

CONDITIONS WILL IMPROVE AFTER SUNSET AS WINDS SUBSIDE AND
HUMIDITIES BEGIN A SLOW RECOVERY.

CRITICAL HUMIDITIES OF 15 TO 20 PERCENT ARE LIKELY SUNDAY
AFTERNOON...BUT WINDS WILL REMAIN BELOW 20 MPH. THUS A RED FLAG
WARNING IS NOT ANTICIPATED AT THIS TIME.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

JRJ
000 
WWUS82 KCHS 080050 AAA
RFWCHS

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
850 PM EDT SAT APR 7 2007

...RED FLAG WARNING HAS EXPIRED...

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080200-
/O.EXP.KCHS.FW.W.0005.000000T0000Z-070408T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
850 PM EDT SAT APR 7 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM EDT THIS EVENING. 

WITH THE LOSS OF HEATING...WINDS HAVE DECREASED TO AROUND 10 MPH.
IN ADDITION...RELATIVE HUMIDITY VALUES HAVE INCREASED TO AROUND
25 PERCENT. AS A RESULT...THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE.

$$

MTE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Apr 6, 11:57 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 6, 11:57 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1157 AM EDT FRI APR 6 2007

.MARINE UPDATE...QUICK CWF UPDATE TO TAKE DOWN SCA FOR CHS HARBOR AS
WELL AS THE SC NEARSHORE WATERS NORTH OF EDISTO BEACH. GIVEN
EXPECTED WINDS BEHIND STRONG RE-ENFORCING COLD FRONT OVERNIGHT
HOWEVER...HAVE ISSUED ANOTHER SCA BEGINNING AT MIDNIGHT TONIGHT FOR
BOTH CHS HARBOR AND THE NEARSHORE SC WATERS NORTH OF EDISTO BEACH.
GIVEN RECENT TRENDS AT THE GRAYS REEF BUOY...WILL ALSO HEADLINE SCEC
CONDITIONS ACROSS THE GA NEARSHORE WATERS THROUGH THE AFTERNOON.

.PREV DISCUSSION /ISSUED 1200 PM EDT FRI APR 6 2007/

SHORT TERM /THIS AFTERNOON/...CURRENTLY AT THE SURFACE...LARGE RIDGE
OF HIGH PRESSURE EXTENDS FROM NORTHERN CANADA SOUTHEASTWARD INTO THE
WESTERN GOMEX...THEN EASTWARD INTO SOUTHEAST CONUS. CLOSER TO
HOME...THERE IS A DEVELOPING AREA OF LOW PRESSURE WELL OFF THE FL/GA
COAST. VIS SAT IMAGERY SHOWS QUITE A BIT OF MID/HIGH CLOUD COVER
BEGINNING TO PUSH INTO WESTERN SECTIONS OF THE FORECAST AREA...WITH
GENERALLY CLEAR TO PARTLY CLOUDY SKIES ELSEWHERE. MAIN SHORT TERM
CONCERN FOR THIS AFTERNOON REVOLVES AROUND CLOUD COVER TRENDS AND
MAX TEMPERATURES.

THIS AFTERNOON...CLOUD COVER WILL INCREASE FROM WEST TO EAST ACROSS
THE AREA LATE THIS MORNING INTO EARLY AFTERNOON...AS SHORTWAVE
TROUGH CURRENTLY OVER EASTERN AL/WESTERN GA PUSHES TOWARD THE
FORECAST AREA. AS THE SHORTWAVE MOVES THROUGH THE AREA AND
EVENTUALLY INTO THE ATLANTIC...EXPECT A DECREASING TREND IN CLOUD
COVER FROM WEST TO EAST THROUGH THE AFTERNOON. GENERALLY...WILL WORD
ZONES AS MOSTLY CLOUDY EARLY...THEN BECOMING PARTLY CLOUDY. LOW
LEVEL THICKNESS VALUES SUGGEST HIGHS IN THE UPPER 60S ACROSS THE
AREA...BUT GIVEN INCREASING CLOUD COVER TRENDS...EXPECT THESE VALUES
TO BE HELD BACK SLIGHTLY...AND WILL FORECAST HIGHS IN THE GENERALLY
IN THE MID 60S. UPDATE OUT SHORTLY.

A QUICK NOTE IN REFERENCE TO THE EXPECTED FREEZE SAT NIGHT...A
PUBLIC INFORMATION STATEMENT HAS BEEN ISSUED HIGHLIGHTING A VARIETY
OF FROST/FREEZE STATISTICS FOR THE AREA.
&&

.FIRE WEATHER...
LATEST MODEL AND FORECASTER INPUT STILL SUGGESTS A POTENTIALLY
DANGEROUS FIRE WEATHER DAY SATURDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR CRITICAL RH VALUES DOWN INTO THE 10-15 PERCENT RANGE FOR
MANY AREAS. GUSTY WINDS ARE ALSO EXPECTED MUCH OF THE DAY...NOT JUST
THE AFTERNOON HOURS. WE ALSO CONTINUE TO HIGHLIGHT CRITICAL RH
VALUES TODAY IN THE LATEST FWF.
&&

.MARINE...DEVELOPING AREA OF LOW PRESSURE OFF THE FL/GA COAST...AND
RISING PRESSURES FROM HIGH PRESSURE BUILDING INTO THE SOUTHEAST
CONUS FROM THE WEST...IS RESULTING IN A PRETTY DECENT PINCHED
GRADIENT FLOW OVER PORTIONS OF THE WATERS THIS MORNING. WILL ISSUE A
QUICK UPDATE TO MOVE THE SCA FOR THE OUTER GA WATERS FORWARD TO
BEGIN EARLY THIS AFTERNOON...AS SEAS ARE EXPECTED TO BUILD INTO THE
4 TO 6 FT RANGE...GIVEN RECENT TRENDS FROM THE EDISTO BUOY AS WELL
AS WINDS EXPECTED TO INCREASE TO AROUND 20 KT LATE THIS MORNING INTO
EARLY THIS AFTERNOON. WILL CONTINUE SCA FOR CHS HARBOR AND THE
NEARSHORE SC WATERS NORTH OF EDISTO BEACH THROUGH NOON...WITH
ANOTHER UPDATE LIKELY TO FOLLOW SHORTLY THEREAFTER TO REMOVE SCA
HEADLINE AS WINDS AND PRESSURE GRADIENT DECREASE BELOW CRITERIA.
&&

.LAKE WINDS...STRONG CAA OVER THE WARM WATERS OF LAKE MOULTRIE WILL
DEVELOP AFTER MIDNIGHT TONIGHT ALLOWING STRONG LOW-LEVELS WINDS TO
MIX DOWN TO THE LAKE SURFACE.
&&

.AVIATION /15Z-12Z/...
VFR CONDITIONS EXPECTED AT BOTH KCHS AND KSAV THROUGH THE TAF
PERIOD AS SFC HIGH PRES BUILDS INTO THE AREA. AN UPPER TROUGH
ALONG WITH A STRONG UPPER JET WILL PRODUCE SOME MID/HIGH-LEVEL
CLOUDINESS. N/NE WINDS THIS MORNING WILL BECOME MORE WLY LATE THIS
AFTN AHEAD OF A SECONDARY COLD FRONT. STRONG CAA WILL COMMENCE AS
STRONG SHORTWAVE TROUGH PUSHES A RE-ENFORCING COLD FRONT THROUGH THE
TERMINALS AROUND 06Z...SO HAVE INCLUDED WIND GUSTS IN BOTH CHS AND
SAV.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR GAZ087-088-099>101-114>119-137>141.
SC...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR SCZ040-042>045-047>051.
     LAKE WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EDT SATURDAY
     FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 2 PM EDT
     SATURDAY FOR AMZ330-350-352-354.
     SMALL CRAFT ADVISORY IN EFFECT THROUGH 5 PM EDT SATURDAY
     FOR AMZ374.

&&

JRJ
Hazardous weather outlook, Apr 6, 4:59 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
459 AM EDT FRI APR 6 2007

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047>051-
071000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
459 AM EDT FRI APR 6 2007

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.
.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED
TODAY.

.COLD CONDITIONS...LOW TEMPERATURES WILL BE JUST ABOVE FREEZING IN
MANY AREAS TONIGHT AWAY FROM THE IMMEDIATE COAST. VEGETATION SENSITIVE
TO COLD TEMPERATURES IN THE MID 30S SHOULD BROUGHT INSIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES AND WIND SPEEDS
ARE EXPECTED ON SATURDAY AND A FIRE WEATHER WATCH IS IN EFFECT. A
RED FLAG WARNING MAY BE REQUIRED. CRUCIAL RELATIVE HUMIDITY VALUES
ARE ANTICIPATED AGAIN SUNDAY.

.FREEZE...WELL BELOW NORMAL TEMPERATURES WILL IMPACT THE AREA
THROUGH THIS WEEKEND. FREEZING CONDITIONS ARE EXPECTED TO OCCUR
AWAY FROM THE IMMEDIATE COAST SATURDAY NIGHT AND A FREEZE WATCH
MAY BE NEEDED AS RECORD LOW TEMPERATURES ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139-141-071000-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
459 AM EDT FRI APR 6 2007

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED
TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES AND WIND SPEEDS
ARE EXPECTED ON SATURDAY AND A FIRE WEATHER WATCH IS IN EFFECT. A
RED FLAG WARNING MAY BE REQUIRED. CRUCIAL RELATIVE HUMIDITY VALUES
ARE ANTICIPATED AGAIN SUNDAY.

.COLD CONDITIONS...LOW TEMPERATURES WILL BE JUST ABOVE FREEZING IN
MANY AREAS SATURDAY NIGHT JUST AWAY FROM THE BARRIER ISLANDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-370-071000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM
20 NM TO 40 NM-
459 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
|NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ374-071000-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
459 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
.WINDS...WIND GUSTS MAY REACH GALE FORCE TONIGHT. A GALE WARNING
MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
.WINDS...WIND GUSTS MAY REACH GALE FORCE SATURDAY. A GALE WARNING
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-071000-
BERKELEY-
459 AM EDT FRI APR 6 2007

...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT
SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED
TODAY.

.LAKE WINDS...A LAKE WIND ADVISORY IS IN EFFECT FOR LAKE MOULTRIE
BEGINNING AT MIDNIGHT TONIGHT.

.COLD CONDITIONS...LOW TEMPERATURES WILL BE JUST ABOVE FREEZING IN
MANY AREAS TONIGHT. VEGETATION SENSITIVE TO COLD TEMPERATURES IN
THE MID 30S SHOULD BROUGHT INSIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY
   FIRE WEATHER WATCH

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES AND WIND SPEEDS
ARE EXPECTED ON SATURDAY AND A FIRE WEATHER WATCH IS IN EFFECT. A
RED FLAG WARNING MAY BE REQUIRED. CRUCIAL RELATIVE HUMIDITY VALUES
ARE ANTICIPATED AGAIN SUNDAY.

.LAKE WINDS...A LAKE WIND ADVISORY IS IN EFFECT FOR LAKE MOULTRIE
SATURDAY.

.FREEZE...WELL BELOW NORMAL TEMPERATURES WILL IMPACT THE AREA
THROUGH THIS WEEKEND. FREEZING CONDITIONS ARE EXPECTED TO OCCUR
AWAY FROM THE IMMEDIATE COAST SATURDAY NIGHT AND A FREEZE WATCH
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:21 AM EDTLake Wind AdvisoryCHSBerkeley48 hr
Apr 6, 4:26 PM EDTFreeze WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton12 hr
Apr 6, 4:28 PM EDTMarine Weather StatementCHS21 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in South Carolina, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.